Prolongement d'applications lipschitziennes et de semi-groupes de contractions
Séminaire Choquet. Initiation à l'analyse, Volume 9 (1969-1970) no. 2, Talk no. 19, 9 p.
@article{SC_1969-1970__9_2_A9_0,
     author = {Brezis, Ha{\"\i}m},
     title = {Prolongement d'applications lipschitziennes et de semi-groupes de contractions},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:19},
     pages = {1--9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {2},
     year = {1969-1970},
     zbl = {0209.45601},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1969-1970__9_2_A9_0/}
}
TY  - JOUR
AU  - Brezis, Haïm
TI  - Prolongement d'applications lipschitziennes et de semi-groupes de contractions
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:19
PY  - 1969-1970
SP  - 1
EP  - 9
VL  - 9
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SC_1969-1970__9_2_A9_0/
LA  - fr
ID  - SC_1969-1970__9_2_A9_0
ER  - 
%0 Journal Article
%A Brezis, Haïm
%T Prolongement d'applications lipschitziennes et de semi-groupes de contractions
%J Séminaire Choquet. Initiation à l'analyse
%Z talk:19
%D 1969-1970
%P 1-9
%V 9
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SC_1969-1970__9_2_A9_0/
%G fr
%F SC_1969-1970__9_2_A9_0
Brezis, Haïm. Prolongement d'applications lipschitziennes et de semi-groupes de contractions. Séminaire Choquet. Initiation à l'analyse, Volume 9 (1969-1970) no. 2, Talk no. 19, 9 p. http://www.numdam.org/item/SC_1969-1970__9_2_A9_0/

[1] Brezis (H.) and Pazy (A.). - Semigroups of nonlinear contractions on convex sets, J. funct. Anal. (à paraître). | Zbl

[2] Browder (F.). - Nonlinear operators and nonlinear equations of evolution, Proc. Symp. Nonlinear Funct. Anal. [1968. Chicago]. - Providence, American mathematical Society (à paraître).

[3] Crandall (M.) and Pazy (A.). - Semigroups of nonlinear contractions and dissipative sets, J. funct. Anal., t. 3, 1969, p. 376-418. | MR | Zbl

[4] Grünbaum (B.). - On a theorem of Kirszbraun, Bull. Res. Counc. Israel, t. 17 F, 1958, p. 129-132. | MR | Zbl

[5] Hayden (T.) and Wells (J. ) . - On the extension of Lipschitz-Hölder maps of order α (à paraître). | Zbl

[6] Karlin (S.). - Mathematical methods and theory in games, programming and econömics. Vol. 1. - Reading, Addison-Wesley publishing Company, 1959. | MR

[7] Kato (T. ) . - On the generators of nonlinear semigroups, Summer Inst. Global Anal., Berkeley, 1968.

[8] Kirszbraun (M.). - Über die zusammenziehenden und lipschitzen Transformationen, Fund. Math., t. 22, 1934, p. 77-108. | JFM | Zbl

[9] Komura (Y.). - Differentiability of nonlinear semigroups, J. Math. Soc. Jap., t. 21, 1969, p. 375-402. | MR | Zbl

[10] Mickle (E.). - On the extension of a transformation, Bull. Amer. math. Soc., t. 55, 1949, p. 160-164. | MR | Zbl

[11] Minty (G.). - On the extension of Lipschitz, Hölder and monotone functions, Bull. Amer. math. Soc., t. 76, 1970, p. 334-339. | MR | Zbl

[12] Schönbeck (S.). - On the extension of lipschitzian maps, Ark. för Mat., t. 7, 1967, p. 201-209. | MR | Zbl

[13] Valentine (F.). - A Lipschitz condition preserving extension for a vector function, Amer. J. of Math., t. 67, 1945, p. 83-93. | MR | Zbl